# SDR DALA2014091305054

- Difficulty date: September 12, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND HOLES, FUEL ACCESS DOOR 1335C LT WING, MRB 57-084-02, H1L1-SM, CARD 40, ZONE 23.  THE CORROSION ON COUNTERSINK HOLES WAS REMOVED AND WERE MEASURED COUNTERSINK HOLES, MAX DIAMETER ALLOWABLE IS 0.660" AND MAX DIAMETER MEASURED IS .681 IN, 3 ADAJCENT HOLES, WAS FOUND OUT OF LIMITS IAW SRM 51-22-21, THE ACCESS DOOR WAS REPLACED IAW IPC 57-30-00.
